# SDR 06FDEA2615

- Difficulty date: July 18, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL LINER OF FWD CARGO DOOR FOUND CORROSION WITH EXFOLIATION ON WEB AT STA 969.  REMOVED CORROSION IAW SRM 51-21-01 PAR 34 VOL 2 REMAIN MATERIAL THK .035" OUT OF LIMITS IAW SRM 52-00-01 FIG 1A SHT 3 VOL 1.  TRIMMED OUT DAMAGED PORTION OF WEB, AND INSTALLED FILLER REPAIR DOUBLER IAW SRM 52-00-01 FIG 4 SHT 2 VOL1 FAB PART IAW DETAIL.  PARTS TRAVELLER N00694-5, DOUBLER AND N00694-3 FILLER IAW SRM52-00-01 FIG 4 SHT2 VOL 1.
